# SDR FDEA201108233406

- Difficulty date: August 23, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 691487113
- Condition: Corroded
- Location: Bs 700 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BS 700 BETWEEN S27-28R FWD SIDE.  CUT OUT DAMAGE SHEAR TIE IAW SRM 53-10-4 FIG 11. FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG 11. INSTALLED SHEAR TIE IAW SRM 51-30-2 REV 103.
